Whenever the rainbow appears in the clouds, I will see it and remember the everlasting covenant between God and all living creatures of every kind on the earth." Genesis 9:13

Friday, September 28, 2007

TMI--You've been warned

I can't believe I'm putting this on the internet, but I guess editing parts of the experience takes away from the honest look at bipolar I want. I have been frustrated many, many times when I've not been able to find anecdotal information about various side effects. Even lithium toxicity isn't described anywhere I ever found (as of several years ago) well enough that I knew when I had it.

The internet also provides my best chance of having someone tell me that my side effects are/are not normal or that they'll go away soon. Also, this is my record, the only place I have a day-to-day account of how this all progresses.

Anyway, this post is somewhat female based, so be ready. I'm having a problem with Seroquel. I think it's making my body believe I am pregnant (not a chance). I have some weird food issues, which is not a big deal. I get full quickly and nauseous if I eat one bite more. I am very opposed to certain foods. I'm very attracted to others. I'm gaining weight left and right, and am not sure where it's all going. But what really bugs me is the my breasts are getting larger and they HURT. Much more than PMS ever hurts. My nip**ples are so sensitive that my shirts can make them hurt.

I'm a bit freaked out by this. I'm not interested in larger breasts, and larger painful breasts really isn't up my alley.

I'd love to know that this goes away..........Anyone?

2 comments:

Emilija said...

I know that antipsychotics can do weird things with hormones. I think mostly they increase prolactin, but not sure of the details. I know that they can cause men to grow breast tissue, and I know a couple women who had breast issues on new-generation antipsychotics.

Emilija said...

Check out
http://ajp.psychiatryonline.org/cgi/content/abstract/159/1/133